<< Previous Issue Communications of the Korean Mathematical Society (Vol. 33, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 695—1048
On the $g$-circulant matrices
Mustafa Bah\c{s}i, S\"{u}leyman Solak
MSC numbers : 15B05, 15A60, 11B37, 11B39
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 695—704
Remarks on isomorphisms of transformation semigroups restricted by an equivalence relation
Chaiwat Namnak, Nares Sawatraksa
MSC numbers : 20M20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 705—710
Semisimple dimension of modules
Bahram Amirsardari, Saeid Bagheri
MSC numbers : 16D90, 16P70, 03E10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 711—719
Jordan generalized derivations on trivial extension algebras
Mohammad Ali Bahmani, Driss Bennis, Hamid Reza Ebrahimi Vishki, Azam Erfanian Attar, Barahim Fahid
MSC numbers : 15A78, 16W25, 47B47
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 721—739
A generalization of Armendariz and NI properties
Dan Li, Zhelin Piao, Sang Jo Yun
MSC numbers : 16N40, 16S36, 16U80, 16D25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 741—750
Nil-clean rings of nilpotency index at most two with application to involution-clean rings
Yu Li, Xiaoshan Quan, Guoli Xia
MSC numbers : Primary 16U60
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 751—757
Characteristic polynomial of the hyperplane arrangements $\mathcal J_n$ via finite field method
Joungmin Song
MSC numbers : Primary 32S22, 05C30
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 759—765
Weak and strong convergence theorems for the modified Ishikawa iteration for two hybrid multivalued mappings in Hilbert spaces
Watcharaporn Cholamjiak, Natchaphan Chutibutr, Siwanat Weerakham
MSC numbers : 47H10, 54H25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 767—786
Hyponormal singular integral operators with Cauchy kernel on $L^2$
Takahiko Nakazi
MSC numbers : 45E10, 47B35, 47B20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 787—798
Br\"uck conjecture and a linear differential polynomial
Indrajit Lahiri, Bipul Pal
MSC numbers : 30D35
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 799—808
On weighted and pseudo-weighted spectra of bounded operators
Nassim Athmouni, Hatem Baloudi, Aref Jeribi, Ghazi Kacem
MSC numbers : 47A53, 47A53, 47A55, 82D75
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 809—821
Some models for progressive taxation
Hong-Jong Kim
MSC numbers : Primary 91B64, 26A24
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 823—831
Normality criteria for a family of meromorphic functions with multiple zeros
Gopal Datt, Yuntong Li, Poonam Rani
MSC numbers : 30D45
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 833—851
Spectra originated from Fredholm theory and Browder's theorem
Mohamed Amouch, Mohammed Karmouni, Abdelaziz Tajmouati
MSC numbers : 47A53, 47B10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 853—869
Nonrelativistic limit of Chern-Simons gauged field equations
Myeongju Chae, Jihyun Yim
MSC numbers : 35L02, 35L70
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 871—888
Unitarily invariant norm inequalities involving $G_1$ operators
Mojtaba Bakherad
MSC numbers : Primary 15A60; Secondary 30E20, 47A30, 47B10, 47B15
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 889—899
Some new results on hyperstability of the general linear equation in $(2,\beta)$-Banach spaces
Iz-iddine EL-Fassi
MSC numbers : Primary 39B82, 39B62; Secondary 47H14, 47H10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 901—917
Moment approach to the admissible control problem for linear system
Chunji Li, Xiaotong Ren, Han Yao
MSC numbers : 92B05, 34D20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 919—928
Harmonic Finsler manifolds with minimal horospheres
Chang-Wan Kim
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 929—933
Some results on stable $f$-harmonic maps
Remli Embarka, Ahmed Mohammed Cherif
MSC numbers : Primary 53C43, 58E20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 935—942
Some fixed-point results on parametric $N_{b}$-metric spaces
N\.{i}hal Ta\c{s}, Nihal Y\i lmaz \"{O}zg\"{u}r
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 943—960
Homotopy minimal periods of maps on the Klein bottle
Jong Bum Lee
MSC numbers : 55M20, 37C25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 961—971
Fuzzy regression model with monotonic response function
Seung Hoe Choi, Hye-Young Jung, Woo-Joo Lee, Jin Hee Yoon
MSC numbers : 62J86
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 973—983
$L^p$ solutions for general time interval multidimensional BSDEs with weak monotonicity and general growth generators
Yongpeng Dong, Shengjun Fan
MSC numbers : 60H10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 985—999
Refinement of Homogeneity and Ramsey numbers
Hwajeong Kim, Gyesik Lee
MSC numbers : Primary 05D10, 05C55, 68R05
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 1001—1011
Some finite integrals involving the product of Bessel function with Jacobi and Laguerre polynomials
Mohd Ghayasuddin, Nabiullah Khan, Shorab Wali Khan
MSC numbers : Primary 33C15, 33C45, 33C10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 1013—1024
Stable approximation of the heat flux in an inverse heat conduction problem
Le\"{i}la Alem, Lahc\`{e}ne Chorfi
MSC numbers : Primary 35K05, 65M32
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 1025—1037
Qualitative analysis of a general periodic system
Shihe Xu
MSC numbers : 34C25, 34D05
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 1039—1048

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd